Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1503–1518 (Mi zvmmf6059)  

Methods for the numerical solution of homogeneous nonstationary problems of gas dynamics

Yu. P. Popov, A. A. Samarskii

Moscow

Full text: PDF file (1665 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 120–136

Bibliographic databases:

UDC: 518:517.9:533.7
MSC: Primary 76J20; Secondary 76G25, 76L05
Received: 24.03.1976

Citation: Yu. P. Popov, A. A. Samarskii, “Methods for the numerical solution of homogeneous nonstationary problems of gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1503–1518; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 120–136

Citation in format AMSBIB
\Bibitem{PopSam76}
\by Yu.~P.~Popov, A.~A.~Samarskii
\paper Methods for the numerical solution of homogeneous nonstationary problems of gas dynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1503--1518
\mathnet{http://mi.mathnet.ru/zvmmf6059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0462192}
\zmath{https://zbmath.org/?q=an:0362.76116}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 120--136
\crossref{https://doi.org/10.1016/0041-5553(76)90047-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6059
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:287
    Full text:128
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021